MathSciNet Relay Station
MathSciNet bibliographic data
MR1106976 (92e:65023) 65D30 (11K45)
Niederreiter, Harald The existence of efficient lattice rules for multidimensional numerical integration. Math. Comp. 58 (1992), no. 197, 305–314, S7–S16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement